Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Stopping antihistamines, bad reaction??

(1 Post)
seoda24 Mon 17-Feb-14 11:05:02

Hi all, I take 2 antihistamines a day for past two years as I have bad allergies.I stopped taking them just two days ago in preparation for an allergy blood test, the RAST test.To my dismay, I woke up this morning with red itchy patches in face, sore eyes , lip slightly swollen. I have severe atopic eczema which is under control.Would not taking antihistamines for just two days have this affect?? I went back on tablets this morning but am wondering is this a coincidence or a result of not taking tablets ?? Many thanks x

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: